# SDR AALA2009013000427

- Difficulty date: January 30, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 72,115 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 28H BROKEN APART.  REPLACED LAMP AT SEAT 28H.
